- Title
- An extension of Rosenthal's inequality
- Creator
- Hu, Xiao-Li
- Relation
- Applied Mathematics and Computation Vol. 218, Issue 8, p. 4638-4640
- Publisher Link
- http://dx.doi.org/10.1016/j.amc.2011.09.001
- Publisher
- Elsevier
- Resource Type
- journal article
- Date
- 2011
- Description
- An extension of Rosenthal’s inequality is established.
- Subject
- Rosenthal’s inequality; conditional expectation; independent random variables
- Identifier
- http://hdl.handle.net/1959.13/936982
- Identifier
- uon:12463
- Identifier
- ISSN:0096-3003
- Language
- eng
- Reviewed
- Hits: 1082
- Visitors: 1182
- Downloads: 0
Thumbnail | File | Description | Size | Format |
---|